Existence of Equilibrium Prices for Discontinuous Excess Demand Correspondences
AbstractThe aim of the paper is to obtain the existence of equilibrium prices in economies where the excess demand correspondences—differently from the usual condition—are not necessarily upper semicontinuous. So, in our setting, we cannot use the Gale-Debreu-Nikaido Lemma. The existence of equilibrium prices is obtained for discontinuous excess demand correspondences which obey to a condition like of the weak axiom of reveled preferences.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Charles University Prague, Faculty of Social Sciences, Institute of Economic Studies in its journal AUCO Czech Economic Review.
Volume (Year): 5 (2011)
Issue (Month): 2 (August)
Find related papers by JEL classification:
- C62 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Existence and Stability Conditions of Equilibrium
- D51 - Microeconomics - - General Equilibrium and Disequilibrium - - - Exchange and Production Economies
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Greenberg, Joseph, 1977. "An Elementary Proof of the Existence of a Competitive Equilibrium with Weak Gross Substitutes," The Quarterly Journal of Economics, MIT Press, vol. 91(3), pages 513-16, August.
- Barbolla, Rosa & Corchon, Luis C, 1989. "An Elementary Proof of the Existence of a Competitive Equilibrium in a Special Case," The Quarterly Journal of Economics, MIT Press, vol. 104(2), pages 385-89, May.
- Bich, Philippe, 2005. "On the existence of approximated equilibria in discontinuous economies," Journal of Mathematical Economics, Elsevier, vol. 41(4-5), pages 463-481, August.
- Philippe Bich, 2005. "On the existence of approximated equilibria in discontinuous economies," UniversitÃ© Paris1 PanthÃ©on-Sorbonne (Post-Print and Working Papers) halshs-00287685, HAL.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lenka Stastna).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.